# SDR SWAA073258

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 22,538 hours, 12,736 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND LT WING NR 2 L/E SLAT CRACKED.  R&R SLAT PER MM.
